# SDR MASA2011123064327

- Difficulty date: December 30, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,707 hours, 16,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST ROW EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
